| Model Number |
RNS-9703-024 |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the rns in 36 north had a black display even after resetting.They tried testing the hd cable on another rns, and it worked, but not on this device.They were provided with an exchanged device, since other troubleshooting efforts were not successful.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the rns in 36 north had a black display even after resetting.